U.S. doctors online nowAsk doctors free
United Kingdom
A member asked:

sex 2days after finishing period taken morning after pill then had period 5 days after taking it but 5wks later no period?

1 doctor answer1 doctor weighed in
Dr. Keshab Paudel
Internal Medicine 19 years experience
Please wait: This should not be a pregnancy as you already had a period after sex. There are so many causes that can cause irregular periods like, stress, lack of enough iron in the body, inadequate nutrition. Hormonal contraceptives are known to cause irregular periods as well. Please wait a week or so and if you still uncomfortable, then run a home pregnancy test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.